Lancaster EPrints

Inversion of the method of images.

Roberts, Gareth O. and Lo, Violet S. and Daniels, Henry E. (2002) Inversion of the method of images. Bernoulli, 8 (1). pp. 53-80. ISSN 1350-7265

Full text not available from this repository.

Abstract

We consider the problem of approximating the density of the time at which a Brownian path first crosses a curved boundary in cases where the exact density is not known or is difficult to compute. Approximation methods which involve the use of images will be proposed. These methods can be used not only for one-sided boundaries but also for the case of two-sided boundaries; not only for concave boundaries but also for convex boundaries. The square root boundary and parabolic boundary provide examples for numerical comparisons of the approximation methods.

Item Type: Article
Journal or Publication Title: Bernoulli
Uncontrolled Keywords: boundary crossing probabilities ; Brownian motion ; method of images
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Lancaster Environment Centre
ID Code: 19288
Deposited By: ep_ss_importer
Deposited On: 19 Nov 2008 09:37
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:27
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19288

Actions (login required)

View Item